# SDR 96ZZZW55

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1625
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C3 CARGO COMPARTMENT FORWARD BULKHEAD AT STA 1625 STRAP ALONG LOWER SIDE AT FLOOR LEVEL CORRODED.  REMOVED AND REPLACED LOWER STRAP PER SRM 51-50-00.
